# SDR SIMA20120824002

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 34,562 hours, 29,157 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4363, CREW REPORTED IMMEDIATELY AFTER GEAR UP SELECT EICAS INDICATED ABNORMAL TIME DELAY FOR THE NOSE AND RIGHT MAIN.  RIGHT MAIN GEAR EICAS INDICATION CYCLED BETWEEN NORMAL UP AND UNSAFE LOCKED CAUTION.  CONCURRENT WITH THIS WAS A LOUD ELECTRICAL REALY SOUND *SNAPPING* FROM THE FORWARD FILET BAY ON THE JET.  DECLARED AN EMERGENCY AND LANED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED MULTIPLE GEAR RETRACTION AND EXTENSION CHECKS IAW AMM 32-30-00.  OPS CHECKED GOOD.  NO DEFECTS NOTED.  COULD NOT DUPLICATE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
